Minimal cyclic random motion in R n and hyper-Bessel functions
Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 6, p. 753-772
@article{AIHPB_2006__42_6_753_0,
     author = {Lachal, Aim\'e and Leorato, S. and Orsingher, E.},
     title = {Minimal cyclic random motion in ${R}^{n}$ and hyper-Bessel functions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {42},
     number = {6},
     year = {2006},
     pages = {753-772},
     doi = {10.1016/j.anihpb.2005.11.002},
     zbl = {1105.60080},
     mrnumber = {2269237},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2006__42_6_753_0}
}
Lachal, A.; Leorato, S.; Orsingher, E. Minimal cyclic random motion in ${R}^{n}$ and hyper-Bessel functions. Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 6, pp. 753-772. doi : 10.1016/j.anihpb.2005.11.002. http://www.numdam.org/item/AIHPB_2006__42_6_753_0/

[1] A. Di Crescenzo, Exact transient analysis of a planar motion with three directions, Stochastics Stochastics Rep. 72 (3-4) (2002) 175-189. | MR 1897914 | Zbl 0997.60058

[2] V. Kiryakova, Generalized Fractional Calculus and Applications, Pitman Res. Notes in Math. Ser., vol. 301, Longman Scientific & Technical, Harlow, 1994, (copublished in the United States with John Wiley & Sons, Inc., New York). | MR 1265940 | Zbl 0882.26003

[3] A.D. Kolesnik, Equations of Markov random evolutions, Doctoral thesis, University of Kiev, 1991 (in Russian).

[4] S. Leorato, E. Orsingher, Bose-Einstein-type statistics, order statistics and planar random motions with three directions, Adv. Appl. Probab. 36 (3) (2004) 937-970. | MR 2079922 | Zbl 1066.60098

[5] S. Leorato, E. Orsingher, M. Scavino, An alternating motion with stops and the related planar, cyclic motion with four directions, Adv. Appl. Probab. 35 (4) (2003) 1153-1168. | MR 2014274 | Zbl 1049.60094

[6] E. Orsingher, Bessel functions of third order and the distribution of cyclic planar motions with three directions, Stochastics Stochastics Rep. 74 (3-4) (2002) 617-631. | MR 1943582 | Zbl 1015.60040

[7] E. Orsingher, A.M. Sommella, A cyclic random motion in R 3 with four directions and finite velocity, Stochastics Stochastics Rep. 76 (2) (2004) 113-133. | MR 2060347 | Zbl 1048.60084

[8] I.V. Samoilenko, Markovian random evolutions in R n , Random Oper. Stochastic Equations 9 (2) (2001) 139-160. | MR 1832161 | Zbl 0976.60074

[9] I.V. Samoilenko, Analytical theory of Markov random evolutions in R n , Doctoral thesis, University of Kiev, 2001 (in Russian).

[10] A.F. Turbin, D.Ya. Plotkin, Higher-order Bessel equation and functions, in: Asymptotic Methods in Problems in the Theory of Random Evolutions, Akad. Nauk Ukrain. SSR, Inst. Mat., Kiev, 1991, pp. 112-121, (in Russian). | MR 1190488